# SDR 2013FA0000085

- Difficulty date: January 25, 2013
- Submitted: February 8, 2013
- Operation: General aviation
- Aircraft: N1262S
- Make and model: Cessna 182P
- Aircraft serial: 18264830
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Part number: S15792
- Condition: Failed
- Location: Instrument Panel
- Part time: 2,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG SWITCHES S-1579-2 COMMONLY USED FOR AUX LIGHTING AND MISC ACCESSORIES COMMONLY FAIL TO OPERATE.  FOUND TWO ON SAME AIRCRAFT FOR PITO HEATER AND NAV LIGHTS.
